Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 29, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2005, 10:00 PM CDT for Jackson County, Wisconsin. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2005, 10:00 PM CDT (03:00 UTC)
- Expired
- Jun 7, 2005, 10:52 PM CDT
- In force
- 52 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Jackson County, WI
The radar
The La Crosse radar (KARX), 69 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 5:30 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1819 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 080304
SVRARX
WIC053-080400-
/O.NEW.KARX.SV.W.0029.050608T0300Z-050608T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1000 PM CDT TUE JUN 7 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN WEST CENTRAL WISCONSIN
* UNTIL 1100 PM CDT
* AT 1000 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE
OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL EXTENDING FROM
14 MILES EAST OF BLACK RIVER FALLS TO 13 MILES SOUTHEAST OF
WHITEHALL. THE SEVERE THUNDERSTORMS WERE MOVING SOUTHEAST AT
10 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
I 94 EXIT 115 AROUND 1010 PM...
PRAY AND BLACK RIVER FALLS AROUND 1015 PM...
CASTLE MOUND AROUND 1025 PM...
PERRY CREEK RECREATION AREA AROUND 1030 PM.
THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING QUARTER SIZE
HAIL. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
LAT...LON 4451 9081 4451 9093 4439 9116 4416 9115
4417 9069 4417 9032 4442 9031 4442 9080
$$
SHEA3 follow-up statements
000
WWUS53 KARX 080324
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1024 PM CDT TUE JUN 7 2005
WIC053-080400-
/O.CON.KARX.SV.W.0029.000000T0000Z-050608T0400Z/
JACKSON WI-
1024 PM CDT TUE JUN 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR JACKSON COUNTY...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL EXTENDING ACROSS
JACKSON COUNTY...FROM EAST OF BLAIR INTO RURAL PARTS OF EASTERN
JACKSON COUNTY. THESE STORMS WERE ABOUT 40 MILES NORTHEAST OF
LA CROSSE.
THESE STORMS MAY BUILD UP AND PRODUCE THREE QUARTER TO ONE INCH HAIL
THROUGH THE WARNING TIME.
LAT...LON 4451 9081 4451 9093 4439 9116 4416 9115
4417 9069 4417 9032 4442 9031 4442 9080
$$
SHEA000
WWUS53 KARX 080333
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1033 PM CDT TUE JUN 7 2005
WIC053-080400-
/O.CON.KARX.SV.W.0029.000000T0000Z-050608T0400Z/
JACKSON WI-
1033 PM CDT TUE JUN 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR JACKSON COUNTY...
AT 1028 PM...SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE OVER
MUCH OF JACKSON COUNTY. STORMS HAVE WEAKENED OVER THE PAST 20
MINUTES SO THE THREAT FOR LARGE HAIL HAS DIMINISHED SOMEWHAT.
THE WARNING WILL BE CONTINUED FOR A LITTLE LONGER IN CASE ONE OF THE
STORMS INCREASES AND BEGINS TO PRODUCE LARGE HAIL AGAIN. REMAIN
INDOORS AND AWAY FROM WINDOWS.
LAT...LON 4451 9081 4451 9093 4439 9116 4416 9115
4417 9069 4417 9032 4442 9031 4442 9080
$$
SHEA000
WWUS53 KARX 080352
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1052 PM CDT TUE JUN 7 2005
WIC053-080401-
/O.CAN.KARX.SV.W.0029.000000T0000Z-050608T0400Z/
JACKSON WI-
1052 PM CDT TUE JUN 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY HAS BEEN
CANCELLED...
IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR JACKSON COUNTY HAS BEEN CANCELLED.
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...STRONG STORMS REMAIN
POSSIBLE. THEREFORE...PERSONS ARE URGED TO STAY TUNED TO YOUR
FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER INFORMATION.
THE TORNADO WATCH FOR THIS AREA HAS ALSO BEEN CANCELLED.
LAT...LON 4451 9081 4451 9093 4439 9116 4416 9115
4417 9069 4417 9032 4442 9031 4442 9080
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:05 PM CDT, 7 hours 55 minutes earlier.
Area forecast discussion, Jun 7, 2:05 PM CDT, 7 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 205 PM CDT TUE JUN 7 2005 .SHORT TERM...THROUGH FRIDAY NIGHT PRIMARY FORECAST CONCERNS REMAIN FOCUSED ON SEVERE WEATHER THREAT NEXT FEW DAYS...AS WELL AS HEAVY RAIN POTENTIAL. AFTERNOON SURFACE ANALYSIS HAD LOW PRESSURE OVER SOUTH DAKOTA. WARM FRONT EXTENDED FROM CENTRAL WI THROUGH SOUTHERN MN TO THE LOW. TONGUE OF 70F DEW POINTS STRETCHED FROM IOWA INTO SOUTHEAST MN. REMNANTS OF EARLY MORNING MCS THAT PRODUCED HAIL IN PORTIONS OF THE FORECAST AREA HAD MOVED INTO CENTRAL WI. OUTFLOW BOUNDARY EVIDENT IN VISIBLE SATELLITE IMAGERY AND RADAR DATA FROM NEAR KLSE-KMSP. NEW STORMS HAVE BEEN DEVELOPING ALONG THIS BOUNDARY JUST EAST OF KLSE. LAPS INDICATED SBCAPES HAVE BEEN BUILDING AND WERE 3000-4000 J/KG AS A RESULT OF SUNSHINE RETURNING IN WAKE OF MORNING CONVECTION. WATER VAPOR IMAGERY INDICATED MID LEVEL CIRCULATION OVER PACIFIC NORTHWEST...WITH SEVERAL SHORT WAVES PIN- WHEELING AROUND IT. SHORT WAVE OF INTEREST ADVANCING INTO WYOMING. 12Z 07JUN05 MODELS WERE SIMILAR WITH MASS FIELDS AND CONTINUE TO SUGGEST MCS ACTIVITY CONTINUES NEXT FEW DAYS ACROSS THE UPPER MIDWEST. GFS AND NAM STILL HAD DIFFERENCES WHERE MCS WILL TRACK... THUS RESULTING IN DIFFERENCES ON LOCATION AND AMOUNT OF QPF. CONFIDENCE MEDIUM THAT NAM SHOULD BE BEST MODEL THROUGH WEDNESDAY... THEN CONFIDENCE LOW ON EXACT DETAILS WITH RESPECT TO RAIN CHANCES AND ANY AREAS OF POTENTIALLY HEAVY RAINFALL AT THIS TIME. AS MENTIONED YESTERDAY...UNCERTAINTY OF POSITION OF OUTFLOW BOUNDARIES INCREASE THE UNCERTAINTY OF WHERE FOCUS FOR CONVECTION SHOULD BE FROM WEDNESDAY ONWARD. THROUGH TONIGHT...CONVECTION ANTICIPATED TO INITIATE BETWEEN 21Z-00Z THIS EVENING FROM SOUTH-CENTRAL MN INTO NORTHWEST WI AND ALSO ALONG OLD OUTFLOW BOUNDARY. HIGHEST WIND SHEAR VALUES OF 35KTS-40KTS SITUATED IN NORTH AND WEST PORTIONS OF THE FORECAST AREA. EXTREME INSTABILITY EXPECTED AREAWIDE WITH SBCAPES REACHING AS HIGH AS 4000 J/KG. DAMAGING WINDS AND LARGE HAIL WILL BE A THREAT...ALONG WITH THE POSSIBILITY OF AN ISOLATED TORNADO IN PROXIMITY TO OUTFLOW BOUNDARY AND/OR FRONT. IN ADDITION...NOCTURNAL 850MB JET OF 50KTS WILL INTERCEPT THE FRONT. CORFIDI VECTORS SUGGEST POSSIBILITY OF SLOW MOVING AND/OR BACK BUILDING PROPAGATION OF STORMS. THUNDERSTORMS WITH HEAVY RAIN APPEAR TO HAVE BEST POTENTIAL FOR REPEATING OVER SAME LOCATIONS ACROSS NORTH CENTRAL WI...WHERE PRECIPITABLE WATER VALUES OF 1.5-2.0 INCHES POOL NEAR THE FRONT. 3HRLY FLASH FLOOD GUIDANCE ACROSS THE ENTIRE FORECAST AREA GENERALLY BETWEEN 2.5-3.5 INCHES...BUT WOULD NOT BE SURPRISED IF THERE WERE LOCALIZED RUNOFF PROBLEMS. WEDNESDAY THROUGH FRIDAY...FRONT WAVERS ACROSS THE UPPER MIDWEST. THUS...SEVERE WEATHER POTENTIAL STILL VIABLE...ALONG WITH POTENTIAL FOR EXCESSIVE RAINFALL. THIS BASED ON LARGE VALUES OF INSTABILITY AND MODEL PRECIPITABLE WATER VALUES OF 1.5-2.0 INCHES. NUDGED RAIN PROBABILITIES UPWARD ON WEDNESDAY BASED ON THEN NAM MODELS CONSISTENT SIGNAL OF MCS MOVING INTO THE FORECAST AREA. ALSO...OPTED TO REISSUE HYDROLOGIC OUTLOOK TO CONTINUE HEIGHTENED AWARENESS FOR POTENTIAL OF EXCESSIVE RAINFALL THROUGH THE END OF THE WEEK. .LONG TERM...SATURDAY THROUGH TUESDAY SOUNDS LIKE A BROKEN RECORD...BUT ACTIVE WEATHER PATTERN EXPECTED TO CONTINUE THROUGH THE WEEKEND AND INTO FIRST PART OF NEXT WEEK. THIS CORROBORATED BY 00Z 07JUN05 GFSLR AND ECMWF WHICH INDICATED STORM TRACK ACROSS THE CONUS WILL REMAIN SITUATED OVER THE UPPER MIDWEST. THEREFORE...CURRENT DATA BASE APPEARS REASONABLE WITH RESPECT TO BROAD BRUSH TECHNIQUE OF RAIN CHANCES. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && THOMPSON
Hazardous weather outlook, Jun 7, 9:38 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 938 PM CDT TUE JUN 7 2005 IAZ008>011-018-019-029-030-WIZ054-055-061-081100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- MITCHELL-RICHLAND-WINNESHIEK- 938 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS CONTINUE NEAR AND NORTH OF INTERSTATE I-90 THIS EVENING. AS THE STORMS EVOLVE INTO A LARGER AND MERGED THUNDERSTORM COMPLEX...THE COMPLEX MAY TRY TO SHIFT SOUTH INTO IOWA AND SOUTHWEST WISCONSIN. IF STORMS DUE MOVE SOUTH...CURRENT THINKING IS THAT THESE STORMS WILL NOT BE SEVERE DURING THE OVERNIGHT HOURS. A COMPLEX OF STORMS FROM THE NORTHERN PLAINS MAY MOVE INTO THE AREA TOWARD SUNRISE. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST. WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS... SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED RAINS FALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT BUT MAY BE WEDNESDAY AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-081100- ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE- MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA- 938 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...SOUTHWEST AND CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS CONTINUE TO DECREASE IN OVERALL INTENSITY. THE TORNADO THREAT HAS LESSEN AND ISOLATED WIND DAMAGE AND LARGE HAIL REPORTS ARE THE MOST LIKELY THROUGH MIDNIGHT. THE FLOOD THREAT MAY BE MORE INCREASED. ALTHOUGH SOILS ARE DRY...IF LARGE AMOUNTS OF RAIN ARE RECEIVED /OVER 4 INCHES/ FLOODING COULD BE A THREAT OVERNIGHT. A COMPLEX OF STORMS FROM THE NORTHERN PLAINS WILL LIKELY MOVE INTO THE AREA TOWARD SUNRISE. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST. WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS... SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED RAINS FALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE DEACTIVATED SLOWLY THROUGH MIDNIGHT. AFTER MIDNIGHT...HEAVY RAIN WILL BE THE MAIN THREAT THROUGH THE OVERNIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED EARLY WEDNESDAY AND WEDNESDAY AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BAUMGARDT/RABERDING/DAS
In the hours before
Local storm report, Jun 7, 8:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
855 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 N NEILLSVILLE 44.60N 90.59W
06/07/2005 1.75 INCH CLARK WI TRAINED SPOTTER
&&
SCHRECKSpecial weather statement, Jun 7, 9:11 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 0911 PM CDT TUE JUN 07 2005 MNZ079-086>088-094>096-WIZ032-033-080315- BUFFALO-DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-TREMPEALEAU-WABASHA- WINONA THE NATIONAL WEATHER SERVICE HAS ALLOWED TORNADO WATCH 427 TO EXPIRE FOR THE FOLLOWING AREAS IN MINNESOTA THIS ALLOWS TO EXPIRE 7 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE HOUSTON MOWER OLMSTED WABASHA WINONA IN WISCONSIN THIS ALLOWS TO EXPIRE 2 COUNTIES IN WEST CENTRAL WISCONSIN BUFFALO TREMPEALEAU THIS INCLUDES THE CITIES OF...CALEDONIA...RUSHFORD...WABASHA... AUSTIN...DODGE CENTER...INDEPENDENCE...WINONA AND ROCHESTER. WIZ017-029-034-041>044-080500- ADAMS-CLARK-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR TORNADO WATCH NUMBER 430 REMAINS VALID UNTIL 12 AM CDT FOR THE FOLLOWING AREAS IN WISCONSIN THIS WATCH INCLUDES 7 COUNTIES IN CENTRAL WISCONSIN ADAMS CLARK JUNEAU IN NORTH CENTRAL WISCONSIN TAYLOR IN WEST CENTRAL WISCONSIN JACKSON LA CROSSE MONROE THIS INCLUDES THE CITIES OF...NEILLSVILLE...MEDFORD...GLENDALE... FRANKLIN...LA CROSSE...ONALASKA AND MAUSTON. DB
Local storm report, Jun 7, 9:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
922 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL PIGEON FALLS 44.42N 91.21W
06/07/2005 1.00 INCH TREMPEALEAU WI LAW ENFORCEMENT
&&
SCHRECKLocal storm report, Jun 7, 9:27 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
927 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL WHITEHALL 44.37N 91.31W
06/07/2005 1.00 INCH TREMPEALEAU WI UNKNOWN
&&
SCHRECKLocal storm report, Jun 7, 9:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
948 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL 2 NW ORONOCO 44.18N 92.57W
06/07/2005 0.88 INCH OLMSTED MN AMATEUR RADIO
&&
THOMPSONLocal storm report, Jun 7, 9:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
950 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL NORTHFIELD 44.47N 91.10W
06/07/2005 1.00 INCH JACKSON WI LAW ENFORCEMENT
0805 PM TSTM WND GST 10 E LUBLIN 45.08N 90.52W
06/07/2005 60 MPH TAYLOR WI LAW ENFORCEMENT
TREES UPROOTED.
0817 PM HAIL PLAINVIEW 44.17N 92.17W
06/07/2005 0.50 INCH WABASHA MN EMERGENCY MNGR
0824 PM HAIL ELGIN 44.13N 92.25W
06/07/2005 1.00 INCH WABASHA MN AMATEUR RADIO
0844 PM HAIL 2 NW ELBA 44.11N 92.05W
06/07/2005 0.75 INCH WINONA MN EMERGENCY MNGR
0845 PM HAIL 3 N NEILLSVILLE 44.60N 90.59W
06/07/2005 1.75 INCH CLARK WI TRAINED SPOTTER
0848 PM TSTM WND DMG LITTLE VALLEY 44.08N 92.13W
06/07/2005 OLMSTED MN EMERGENCY MNGR
POWER LINE DOWN AND SMALL BRANCHES DOWN NEAR LITTLE
VALLEY.
0919 PM HAIL 2 NW ORONOCO 44.18N 92.57W
06/07/2005 0.88 INCH OLMSTED MN AMATEUR RADIO
0920 PM HAIL PIGEON FALLS 44.42N 91.21W
06/07/2005 1.00 INCH TREMPEALEAU WI LAW ENFORCEMENT
0925 PM HAIL WHITEHALL 44.37N 91.31W
06/07/2005 1.00 INCH TREMPEALEAU WI UNKNOWN
&&
THOMPSONThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:36 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 54 min |
| Jun 7, 7:54 PM CDT | Flash Flood Warning | ARX | Clark | 3 hr |
| Jun 7, 8:08 PM CDT | Tornado Warning | ARX | Clark | 37 min |
| Jun 7, 8:13 PM CDT | Severe Thunderstorm Warning | ARX | Taylor | 33 min |
| Jun 7, 8:43 PM CDT | Tornado Warning | ARX | Clark | 47 min |
| Jun 7, 9:04 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 62 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.